MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR RV RMR 46MM PLT TIP

EXACTECH, INC. EQUINOXE; MDLR RV RMR 46MM PLT TIP
Catalog Number 321-25-46
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgical use, the tip of the reamer broke off while reaming the glenoid.Broken piece was easily removed.No time was added to the surgery and patient left the or in good health.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken device reported was likely the result of applying a bending moment to the reamer during use, which let to brittle fracture of the pilot tip.

Brand Name
EQUINOXE
Common Device Name
MDLR RV RMR 46MM PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13423577
Report Number1038671-2022-00135
Device Sequence Number17131897
Product Code KWT
UDI-Device Identifier10885862087645
UDI-Public10885862087645
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-25-46
Device Lot Number109536032
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale